On the rates of growth of the homologies of Veronese subrings

  • Jörgen Backelin
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1183)


Hilbert Series Doklady Akademii Nauk SSSR Roumaine Math Koszul Algebra Residue Class Ring 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    D.J. Anick, On the homology of associative algebras, Trans. Amer. Math. Soc. (to appear).Google Scholar
  2. 2.
    J. Backelin, La série de Poincaré-Betti d'une algebre graduée de type fini à une relation est rationelle, C.R. Acad. Sc. Paris 287 (1978), 843–846.MathSciNetzbMATHGoogle Scholar
  3. 3.
    J. Backelin, A distributiveness property of augmented algebras, and some related homological results, part of thesis, Stockholm, 1982.Google Scholar
  4. 4.
    J. Backelin, Les anneaux locaux à relations monomiales ont des séries de Poincaré-Betti rationnelles, C. R. Acad. Sc. Paris 295 (1982), Série I, 607–610.MathSciNetzbMATHGoogle Scholar
  5. 5.
    J. Backelin and R. Fröberg, Koszul algebras, Veronese subrings and rings with linear relations, Rev. Roumaine Math. Pures Appl. 30 (1985), 85–97.MathSciNetzbMATHGoogle Scholar
  6. 6.
    S. Barcanescu and N. Manolache, Betti numbers of Segre-Veronese ringularities, Re. Roumaine Math. Pures Appl. 26 (1981), 549–565.MathSciNetzbMATHGoogle Scholar
  7. 7.
    R. Fröberg, T.H. Gulliksen and C. Löfwall, Flat families of local, artinian algebras with an inhinite number of Poincaré Series, these proceedings.Google Scholar
  8. 8.
    E. S. Golod, Огомологиях некоторых локалъных холец Doklady Akademii Nauk SSSR 144, 1962, 479–482MathSciNetGoogle Scholar
  9. 9.
    V.E. Govorov, Раэмерностъ н кратносто градуированних алгеър. Sibirsk Math. J. 14 (1973), 1200–1206. (Translation: p. 840–845.)MathSciNetGoogle Scholar
  10. 10.
    G. Grätzer, General lattice theory, Birkhäuser Verlag, Basel und Stuttgart, 1978.CrossRefzbMATHGoogle Scholar
  11. 11.
    G. Hermann, Die Frage der endlich vielen Schritte in der Theorie der Polynomideale, Math. Ann. 95 (1926), 736–788.MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    D. Lazard, Algèbre linéaire sur K[X1,...Xn], et élimination, Bull Soc. Math. France 105 (1977), 165–190.MathSciNetzbMATHGoogle Scholar
  13. 13.
    D. Mumford, Varieties defined by quadratic equations, in Questions on algebraic varieties, edited by E. Marchionna, C.I.M.E. III Ciclo, Varenna, 1969, Roma 1970, 29–100.Google Scholar
  14. 14.
    D. Taylor, Ideals generated by monomials in an R-sequence, Ph. D. Thesis, University of Chicago, 1966.Google Scholar

Copyright information

© Springer-Verlag 1986

Authors and Affiliations

  • Jörgen Backelin
    • 1
  1. 1.Department of MathematicsUniversity of StockholmStockholmSweden

Personalised recommendations